Two recent p-adic approaches towards the (effective) Mordell conjecture

Jennifer S. Balakrishnan*, Alex J. Best, Francesca Bianchi, Brian Lawrence, J. Steffen Müller, Nicholas Triantafillou, Jan Vonk

*Bijbehorende auteur voor dit werk

OnderzoeksoutputAcademicpeer review

1 Citaat (Scopus)
111 Downloads (Pure)

Samenvatting

We give an introductory account of two recent approaches towards an effective proof of the Mordell conjecture, due to Lawrence--Venkatesh and Kim. The latter method, which is usually called the method of Chabauty--Kim or non-abelian Chabauty in the literature, has the advantage that in some cases it has been turned into an effective method to determine the set of rational points on a curve, and we illustrate this by presenting three new examples of modular curves where this set can be determined.
Originele taal-2English
TitelRegulators IV
SubtitelAn international conference on arithmetic L-functions and differential geometric methods
RedacteurenA Chambert-Loir, J-H. Lu, M. Ruzhansky, Y. Tschinkel
Plaats van productieBirkhäuser
UitgeverijSpringer
Pagina's31-74
Aantal pagina's44
ISBN van elektronische versie978-3-030-65203-6
ISBN van geprinte versie978-3-030-65202-9
DOI's
StatusPublished - 2021

Publicatie series

NaamProgress in Mathematics
UitgeverijSpringer
Volume338
ISSN van geprinte versie0743-1643

Citeer dit